Forum

Copaxone

I have been on Copaxone for over 12 months and do get a certain amount of pain on injecting - afterall a piece of metal is going into your skin. However in the past week or so it’s got much worse. My hip has always been the worst one but last week was really bad. I have lost a bit of weight so after speaking to my Copaxone nurse I reduced the depth. That does seem to have helped. However I kept to the same depth for my tummy as I have what I politely think of as “good fat reserves” there. Tonight I did my lower left side and initially it was fine but the pain grew and grew and spread all over my hip and I could barely walk for a while. I just don’t know ow what I did. Could I have hit a muscle? Should I reduce the depth or just put it down to experience and try a little higher or to the right next time. Never known the pain to spread to a wider area like that, it’s usually like a bee sting. Anyone else experience this?

hi newbie

keep on experimenting with the depth.

whatever you do, make sure you rotate the sites as instructed.

i know what you mean about pain.

the needle itself shouldn’t hurt as it is sub cutaneous but i also had pain.

my stomach felt like period pains and as a post menopausal woman i was not happy!

try phoning the copaxone helpline, a copaxone nurse came out to me when i was having problems.

carole x